# SDR SA07017

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Condition: Faulty
- Location: Pax Door
- Part time: 17,443 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE FRONT ENTRY DOOR WAS OPENED INADVERTENTLY AFTER IT WAS ARMED.  THE SLIDE DID NOT DEPLOY.  MAINTENANCE REPLACED THE FORWARD, LEFT ENTRY DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
